dc.creatorCosta, Oswaldo Luiz do Valle
dc.creatorOkimura, Rodrigo Takashi
dc.date.accessioned2012-10-19T01:46:57Z
dc.date.accessioned2018-07-04T14:51:54Z
dc.date.available2012-10-19T01:46:57Z
dc.date.available2018-07-04T14:51:54Z
dc.date.created2012-10-19T01:46:57Z
dc.date.issued2009
dc.identifierINTERNATIONAL JOURNAL OF CONTROL, v.82, n.2, p.256-267, 2009
dc.identifier0020-7179
dc.identifierhttp://producao.usp.br/handle/BDPI/18715
dc.identifier10.1080/00207170802050825
dc.identifierhttp://dx.doi.org/10.1080/00207170802050825
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/1615507
dc.description.abstractIn this article, we consider the stochastic optimal control problem of discrete-time linear systems subject to Markov jumps and multiplicative noise under three kinds of performance criterions related to the final value of the expectation and variance of the output. In the first problem it is desired to minimise the final variance of the output subject to a restriction on its final expectation, in the second one it is desired to maximise the final expectation of the output subject to a restriction on its final variance, and in the third one it is considered a performance criterion composed by a linear combination of the final variance and expectation of the output of the system. We present explicit sufficient conditions for the existence of an optimal control strategy for these problems, generalising previous results in the literature. We conclude this article presenting a numerical example of an asset liabilities management model for pension funds with regime switching.
dc.languageeng
dc.publisherTAYLOR & FRANCIS LTD
dc.relationInternational Journal of Control
dc.rightsCopyright TAYLOR & FRANCIS LTD
dc.rightsrestrictedAccess
dc.subjectmean variance control
dc.subjectMarkov jump systems
dc.subjectmultiplicative noise
dc.subjectstochastic optimal control
dc.titleDiscrete-time mean variance optimal control of linear systems with Markovian jumps and multiplicative noise
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución